MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML LL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML LL; PISTON SYRINGE
Model Number 305283
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device lot #: 73349676 does not match with the reported medical device catalog # so the manufacture and expiration dates are unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the syringe integra 3ml ll has been found experiencing leakage during use.The following has been provided by the initial reporter: it was reported that leakage at the luer connection has happened more than a dozen times while administering the flu vaccine.Per email: there has been noted leakage at the connection of the needle and syringe, as of today (october 25th) more than a dozen have been leaking at the connection site.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review could not be performed as lot number provided is not a bd batch # recognized in the system.It is important to verify the needle is tightly connected to the syringe prior to use per the ifu.Physical samples are required for investigation of any possible manufacturing defects.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see section h.10.

Brand Name
SYRINGE INTEGRA 3ML LL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9355344
Report Number1213809-2019-01161
Device Sequence Number19586237
Product Code MEG
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305283
Device Catalogue Number305283
Device Lot Number73349676
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;